# SDR UPS802656

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Fs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND CRACK ON AFT PRESSURE BULKHEAD, 'J' BEAM, THIRD FROM TOP AT FS 1766, RBL 1, THRU ACCESS HOLE 60.  REPAIRED PER SRM 53-2-0.
